# SDR 05FDEA01268

- Difficulty date: May 13, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 21,984 hours, 4,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A5A7114519
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - RIGHT HAND UTILITY TUNNEL AT STA 1531 L-37 RIGHT HAND LONGERON SPLICE FOUND CRACK.  REMOVED AS PER SRM 51-33-01 VOLUME II. NEW SPLICE   FABRICATED AS   PER DRAWING A5A7114 AND INSTALLED AS PER SRM 51-33-01 VOLUME II. REPAIR IS   CLASSIFIED   MAJOR PER GMM 6-2-100.
